# SDR DALA2024030603079

- Difficulty date: March 4, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 91,020 hours, 16,470 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 654
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 KU DEMOFIFICATION A REPAIR WAS REQUIRED DUE TO A CRACK GROWING OUT OF A HOLE IN THE FRAME WEB AT STA 654A AND COMPLETED PER ERA 616220-14. CORRECTIVE ACTION: DISCONTINUE REVENUE SERVICE BEFORE 01MAR25 (12 MONTHS FROM TIME OF REPAIR). ER/A 616220-14 MUST BE REVISED TO ALLOW CONTINUED SERVICE BEYOND 12 MONTHS FROM TIME OF REPAIR. (0229945)
